# SDR FQAR202311271214

- Difficulty date: November 2, 2023
- Submitted: November 27, 2023
- Operation: General aviation
- Aircraft: N302PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496121
- Aircraft time: 11,090 hours
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: 89291003
- Condition: Broken
- Location: Zone 700
- Part time: 250 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOWN LIGHT WOULD NOT COME ON, PILOT SWAPPED BULBS WITH NO CHANGE, PERFORMED EMERGENCEY GEAR EXTENSION WITH NO LIGHT, AIRCRAFT LANDED WITH NO PROBLEM, AIRCRAFT WAS MOVED INTO THE MAINT HANGAR AND PLACED ON JACKS. DURING TROUBLE SHOOTING A BROKEN WIRE WAS FOUND ON THE LEFT GEAR DOWN LIMIT SWITCH ASSEMBLY, REPLACED SWITCH ASSEMBLY WITH NEW.
